# SDR AALA202508279624

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 65,997 hours, 27,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN AROUND LAVATORY VENT LOCATED FROM BS 907 TO BS 927, FROM S21L TO S22L. REPAIRED SKIN PER SRM 53-70-01-2R-3.
